Pom-pom-like constitutive equations for comb polymers

Lentzakis, H, Das, C, Vlassopoulos, D et al. (1 more author) (2014) Pom-pom-like constitutive equations for comb polymers. Journal of Rheology, 58 (6). 1855 - 1875. ISSN 0148-6055

Abstract

Metadata

Authors/Creators:
  • Lentzakis, H
  • Das, C
  • Vlassopoulos, D
  • Read, DJ
Copyright, Publisher and Additional Information: (c)2014 The Society of Rheology. This is an author produced version of a paper published in Journal of Rheology. Uploaded in accordance with the publisher's self-archiving policy
Dates:
  • Published: November 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Nov 2014 16:05
Last Modified: 05 Nov 2017 18:18
Published Version: http://dx.doi.org/10.1122/1.4895606
Status: Published
Publisher: American Institute of Physics
Identification Number: https://doi.org/10.1122/1.4895606

Share / Export

Statistics